# SDR HALA2020052800116

- Difficulty date: May 27, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,372 hours, 3,941 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

"RTO" DISCONTINUED TAKEOFF DUE TO UN - RELIABLE AIRSPEED ON F/O AIRSPEED INDICATOR. DISCONTINUED ABOUT 100 KTS, MAX BRAKE TEMP 575*.  BRAKE TEMP WITHIN LIMITS PER AMM 05-51-16-200-801-A. ACCOMPLISHED TASK CARDS 3411-7002 & 3411-7003-HAL. TSD & DEBRIS FLUSHED FROM F/O PITOT TUBE FORWARDED TO ENGINEERING. PERFORMED TSM TASK 34-10-00-810-995-A. ADR & IR SYSTEM TESTS PASSED. AIRSPEED BETWEEN ADR 1, 2, & 3 WITHIN TOLERANCE. F/O PITOT LEAK CHECK GOOD PER AMM 34-11-00-790-801-A. AIRCRAFT OK FOR SERVICE.
